Mar 17, 2009
I was on travada and kaletra just finished it last friday. this is the second time I have taken pep . sept 08 and feb 09. My LFT showed somthing but the nurse would not go into details. bllods were retaken on friday. what does pep do to the liver and could any damage be perminate???
Response from Dr. Henry
There can be often transient modest increases in liver enzymes from Kaletra/Truvada that generally reverse when stopped after 4 weeks of use. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Regular Blood Testing Picks Up Some Abnormalities Caused By Hiv
- What Does It Mean If You Hiv Test Comes Back Nonreactive?
- Use Of Antibiotic Prophylaxis In Hiv Patients
- Hepatitis Life Span
- Is It Against The Law Not To Inform Partners Of Hiv?
- Can A Cbc Tell If There Is Hiv On A Person Who Has Not Been Tested For Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.